# SDR SWAA2022102858315

- Difficulty date: October 10, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER ATTACH ANGLE COMMON TO SHIELD HAS CORROSION AROUND NUT PLATE HOLE BS767+2 RBL21 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VERIFIED PICTURE OF CORROSION IS ATTACHED;[04] REMOVED AFT CARGO BAY LOWER ATTACH ANGLE AT BS 767 TO BS 787 RBL 21 WL 156 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW AFT CARGO BAY LOWER ATTACH ANGLE BS 767 TO BS 787 PER SRM 51-40-05-0G-0 AND DWG 146A8123. OK TO INSTALL ANGLE;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED AFT CARGO BAY LOWER ATTACH ANGLE AT BS 767 TO BS 787 PER SRM 51-40-02-0G-0 AND DWG 146A8123;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
